# SDR CHQA20120929374

- Difficulty date: September 29, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 28,395 hours, 26,835 cycles
- Engine: Allsn AE3007A
- Engine time: 23,232 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529150009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION IN FLOORBOARD SUPPORT ANGLE AT RISER BETWEEN FRAMES 23 AND 24 CENTER OMEGA TO RIGHT SILL.  THE FLOORBOARD SUPPORT ANGLE WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
